Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had unprotected sex. Took pill. Light brownish discharge, nauseous, spotting, pregnancy test negative. Pregnant?

Hi.. I had unprotected sex on 17th May, and took a morning after pill on 20th....almost after around 65 hours. My periods were due on 27th May (30 days cycle). I did experience some bleeding on 26th morning, but I am not sure if that was menstrual flow. Although it was associated with heavy cramping (just like periods), and nausea , but it didn t last for more than a day. The discharge was mostly brownish like some old blood, but sometimes red as well. I can t really say if there were clots in that. Since then I am experiencing just some spotting. I took a home pregnancy test on 27th morning, which was negative. I would like to mention that due to this unprotected stuff and other personal reasons, I am quite stressed up since 10/15 days, and not able to eat properly. Can this scanty flow be due to stress, or the pill, or the implantation bleeding? What are the chances that I can be pregnant?
Asked On : Thu, 31 May 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

If you took pill within 72 hrs of an unprotected intercourse then chances of pregnancy are minimal

Irregular and heavy periods can be due to pills.

Do a pregnancy test with the help of a kit in urine

Best wishes
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor